RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Sb., 2019, Volume 210, Number 12, Pages 120–135 (Mi msb9146)  

Analytic complexity of differential algebraic functions

M. A. Stepanova

Faculty of Mechanics and Mathematics, Lomonosov Moscow State University, Moscow, Russia

Abstract: Examples of differential algebraic functions with infinite analytic complexity are constructed. The fact of their existence implies that the class of differential algebraic functions is wider than the class of functions with finite complexity.
Bibliography: 6 titles.

Keywords: analytic complexity, differential algebraic functions.

DOI: https://doi.org/10.4213/sm9146

Full text: PDF file (576 kB)
First page: PDF file
References: PDF file   HTML file

English version:
Sbornik: Mathematics, 2019, 210:12, 1774–1787

Bibliographic databases:

UDC: 517.55+512.628.2+517.589
MSC: Primary 32A10; Secondary 35A09
Received: 06.07.2018 and 26.05.2019

Citation: M. A. Stepanova, “Analytic complexity of differential algebraic functions”, Mat. Sb., 210:12 (2019), 120–135; Sb. Math., 210:12 (2019), 1774–1787

Citation in format AMSBIB
\Bibitem{Ste19}
\by M.~A.~Stepanova
\paper Analytic complexity of differential algebraic functions
\jour Mat. Sb.
\yr 2019
\vol 210
\issue 12
\pages 120--135
\mathnet{http://mi.mathnet.ru/msb9146}
\crossref{https://doi.org/10.4213/sm9146}
\elib{http://elibrary.ru/item.asp?id=43272988}
\transl
\jour Sb. Math.
\yr 2019
\vol 210
\issue 12
\pages 1774--1787
\crossref{https://doi.org/10.1070/SM9146}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000517123700001}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-85085334687}


Linking options:
  • http://mi.mathnet.ru/eng/msb9146
  • https://doi.org/10.4213/sm9146
  • http://mi.mathnet.ru/eng/msb/v210/i12/p120

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математический сборник Sbornik: Mathematics (from 1967)
    Number of views:
    This page:124
    References:6
    First page:9

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020